Dumas, Philippe and Lipmaa, Helger and Wallén, Johan - Asymptotic behaviour of a non-commutative rational series with a nonnegative linear representation

dmtcs:399 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 1
Asymptotic behaviour of a non-commutative rational series with a nonnegative linear representation

Authors: Dumas, Philippe and Lipmaa, Helger and Wallén, Johan

We analyse the asymptotic behaviour in the mean of a non-commutative rational series, which originates from differential cryptanalysis, using tools from probability theory, and from analytic number theory. We derive a Fourier representation of a first-order summation function obtained by interpreting this rational series as a non-classical rational sequence via the octal numeration system. The method is applicable to a wide class of sequences rational with respect to a numeration system essentially under the condition that they admit a linear representation with nonnegative coefficients.


Source : oai:HAL:hal-00966501v1
Volume: Vol. 9 no. 1
Section: Analysis of Algorithms
Published on: January 1, 2007
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 36 times.
This article's PDF has been downloaded 63 times.